# SDR CA030526007

- Difficulty date: April 15, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 20,575 hours
- Engine: Pwa R985AN14B
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: CFTP57
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTED STABILIZER FRONT SPAR AS PER 2 YEAR INSPECTION REQUIREMENTS OF A/D CF91-42. SPAR WAS FOUND CRACKED UNDER ATTACH BRACKET.  CRACK STARTED AT UPPER BOLT HOLE FOR RIGHT ATTACH BRACKET. SPAR REPLACED WITH NEW PART AND AIRCRAFT RETURNED TO SERVICE
